# SDR ASAA1159193

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,495 hours, 4,540 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE:  RIGHT SIDE WINDOW OVERHEAT LT CAME ON TURNED OFF FOR 5 MIN THEN TURNED BACK ON OPS NORMAL.  PERFORMED BITE CHECK ON RIGHT SIDE WINDOW HEAT CONTROL UNIT NO FAULTS NOTED REF FIM 30 41 00 810 AND WINDOW HEAT OPS NORMAL.  OK FOR SVC.
